# SDR ASAA9910036

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6551627
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT SKIN DOUBLER AROUND THE OUTFLOW VALVE CORRODED BETWEEN STATION 967-986, STRINGER 22R STRINGER 25R.  REPAIRED PER 53-10-3 AND DRAWING 6551627.  (M)
